# SDR SIMA20150628001

- Difficulty date: June 28, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 28,131 hours, 24,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR IS DIFFICULT TO OPEN & CLOSE.  REMOVED & REPAIRED UPPER AFT MAIN DOOR FRAME ROLLER IAW AMM 53-21-02.  OPERATIONS CHECKED GOOD IAW AMM 52-10-01.
